# SDR AUS20020101

- Difficulty date: February 12, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Bell 412
- Engine: Pwa PT6T3
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 42D218
- Condition: Cracked
- Location: Fuel System
- Part time: 1,471 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) FUEL PRESSURE SWITCH FAULTY.  FUEL LEAKING FROM SOLDERED JOINT ON PLUG FITTING LOCATED ON TOP OF SWITCH.
